# SDR CA100615003

- Difficulty date: June 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft time: 14,087 hours
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 10138402524
- Condition: Cracked
- Location: Cockpit
- Part time: 1,509 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT TOOK OFF ON A ROUTINE MEDIVAC FLIGHT.  THEY LEVELED OFF AT FLIGHT LEVEL 260 AND APPROXIMATELY 10 MINUTES INTO THE FLIGHT A LOUD BANG WAS HEARD AND THE COPILOT NOTICED THE FRONT WIND SCREEN ON HIS SIDE HAD SEVERAL LARGE CRACKS ON THE OUTER PLY.  THE CREW DECIDED TO LAND AT A MAINTENANCE BASE WHERE PERSONNEL CONFIRMED THE CRACKS IN THE OUTER PLY.  THE AIRCRAFT WAS RELEASED TO FLY BACK TO MAIN BASE AS PER CHAP 4 OF THE AIRWORTHINESS LIMITATIONS MANUAL.  THE WIND SCREEN WAS REPLACED WITH A SERVICEABLE UNIT.  THE CREW CONFIRMED THAT WINDSHIELD HEAT WAS ON DURING THIS PORTION OF THE FLIGHT AS THEY HAD JUST PASSED THROUGH ICING CONDITIONS.
